Growth of composite entire functions

Authors

  • R. Chankanyal
  • S. K. Vaish

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.215

Abstract

The growth of maximum term of a composite entire function is compared with that of the maximum term of its left and right factors.

Author Biography

R. Chankanyal

Department of Mathematics, G. B. Pant University, Pantnagar-263145, Distt. U.S. Nagar, Uttaranchal, India.

Downloads

Published

2004-06-30

How to Cite

Chankanyal, R., & Vaish, S. K. (2004). Growth of composite entire functions. Tamkang Journal of Mathematics, 35(2), 135–144. https://doi.org/10.5556/j.tkjm.35.2004.215

Issue

Section

Papers